MathSciNet Relay Station
MathSciNet bibliographic data
MR1637424 (2000e:37057) 37F50 (30D05)
Schleicher, Dierk; Zakeri, Saeed On biaccessible points in the Julia set of a Cremer quadratic polynomial. Proc. Amer. Math. Soc. 128 (2000), no. 3, 933–937.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement